WoRMS taxon details

Hydroides dafnii (Amoureux, Rullier & Fishelson, 1978)

369231  (urn:lsid:marinespecies.org:taxname:369231)

accepted
Species
marine
(ofEupomatus dafnii Amoureux, Rullier & Fishelson, 1978) Amoureux, L.; Rullier, F.; Fishelson, L. (1978). Systématique et Ecologie d'Annélides Polychètes de la presqu'îl du Sinai. Israel Journal of Zoology. 27 (2-3): 57-163.
page(s): 148 [details]   
Type locality contained in Elat  
type locality contained in Elat [from synonym] [view taxon] [details]
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Hydroides dafnii (Amoureux, Rullier & Fishelson, 1978). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=369231 on 2018-06-24
Date
action
by
2008-11-04 09:11:02Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (ofEupomatus dafnii Amoureux, Rullier & Fishelson, 1978) Amoureux, L.; Rullier, F.; Fishelson, L. (1978). Systématique et Ecologie d'Annélides Polychètes de la presqu'îl du Sinai. Israel Journal of Zoology. 27 (2-3): 57-163.
page(s): 148 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

From editor or global species database
Editor's comment very similar to H. perezi [details]